# SDR DXTA2024011110584

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 1,837 hours, 1,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING MAIN CABIN DOOR USING EXTERNAL DOOR MECHANISM, CABIN DOOR MOVES SLIGHTLY AWAY FROM CLOSED BUT DOES NOT CONTINUE TO OPEN.  ONLY MOVES ABOUT TWO INCHES FROM CLOSED.  DOES NOT CONTNUE TO FALL OPEN.  PERLORMED GVI MAIN ENTRANCE DOOR. NO DISAEPANDES NOTED AT THIS TIME. CLEANED/ UBED AND OPENED AND DOSED MAIN ENTRANCE DOOR MULTIPLE TIMES. NO BINDING NOTED AT THIS TIME. DOOR OPENED FULLY EVERY CYCLE. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFOMED PER CESSNA 680A AMM 52-10-00.
